# SDR AALA20050759

- Difficulty date: November 19, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N237AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49253
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Discharged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW OXYGEN PRESSURE DROPPED TO ZERO PSI IN CRUISE.  REPLACED CREW OXYGEN CYLINDER AND FIRST OFFICER OXYGEN REGULATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
